Items where Author is "Pakshirajan, R. P."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Pakshirajan, R. P. and Vasudeva, R. (1981) A Functional Law of the Iterated Logarithm for a Class of Subordinators. Annals of Probability, 9 (6). pp. 1012-1018.

Pakshirajan, R. P. and Mohan, N. R. (1978) Some functional limit theorems for multidimensional random walks. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 41 (4). pp. 263-271. ISSN 0044-3719

Pakshirajan, R. P. and Hebbar, H. Vishnu (1977) Limit Theorems for Extremes of Absolute Values of Gaussian Sequences. Sankhyā: The Indian Journal of Statistics, Series A (1961-2002), 39 (2). pp. 191-195.

Pakshirajan, R. P. and Sreehari, M. (1970) The Law of the Iterated Logarithm for a Markov Process. The Annals of Mathematical Statistics, 41 (3). pp. 945-955. ISSN 00034851

Pakshirajan, R. P. and Mohan, N. R. (1969) A characterization of the normal law. Annals of the Institute of Statistical Mathematics, 21 (1). pp. 529-532. ISSN 0020-3157

Pakshirajan, R. P. and Mohan, N. R. (1969) A characterization of the normal law. Annals of the Institute of Statistical Mathematics, 21 (1). pp. 529-532. ISSN 0020-3157

This list was generated on Sun Nov 19 18:37:01 2017 IST.